# SDR DALA1146983360

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 778
- Aircraft time: 22,340 hours, 3,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 42L DAMAGED FROM FR 33 TO FACTORY SPLICE BETWEEN FR 35  AND 36.  REPLACED STRINGER IAW A330 SRM 51-72-11 PG 1.
